On Gebelein's correlation coefficient

Novak, Serguei (2004) On Gebelein's correlation coefficient. Statistics & Probability Letters, 69 (3). pp. 299-303. ISSN 0167-7152

Full text is not in this repository.

This item is available in the Library Catalogue


The paper answers a question raised by Dembo et al. (2001) about the relationship between Pearson's and Gebelein's correlation coefficients for sums of random variables.

Item Type:Article
Research Areas:A. > School of Science and Technology > Design Engineering and Mathematics
Citations on ISI Web of Science:3
ID Code:1712
Useful Links:
Deposited On:25 Mar 2009 13:08
Last Modified:24 Mar 2015 10:45

Repository staff only: item control page

Full text downloads (NB count will be zero if no full text documents are attached to the record)

Downloads per month over the past year